JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANALYTIC TRAVELLING WAVE SOLUTIONS OF NONLINEAR COUPLED EQUATIONS OF FRACTIONAL ORDER
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 4,  2015, pp.411-421
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.4.411
 Title & Authors
ANALYTIC TRAVELLING WAVE SOLUTIONS OF NONLINEAR COUPLED EQUATIONS OF FRACTIONAL ORDER
AN, JEONG HYANG; LEE, YOUHO;
  PDF(new window)
 Abstract
This paper investigates the issue of analytic travelling wave solutions for some important coupled models of fractional order. Analytic travelling wave solutions of the considered model are found by means of the Q-function method. The results give us that the Q-function method is very simple, reliable and effective for searching analytic exact solutions of complex nonlinear partial differential equations.
 Keywords
fractional order;nonlinear partial differential equation;analytic exact solution;Q-function method;
 Language
English
 Cited by
 References
1.
M.Eslami, B.F.Vajargah, M.Mirzazadeh and A.Biswas, Application of first integral method to fractional partial differential equations Indian Journal of Physics, 88, 177-184, 2014. crossref(new window)

2.
M.Mirzazadeh, M.Eslami and A.Biswas, Solitons and periodic solutions to a couple of fractional nonlinear evolution equations Pramana Journal of Physics 82, 465-476, 2014. crossref(new window)

3.
A.Saadatmandi and M. Dehghan, The Sinc-Legendre collocation method for a classof fractional convection-diffusion equations with variable coefficients, Commun Nonlinear Sci Numer Simulat., 17, 4125-4136, 2012. crossref(new window)

4.
Kutchai. H, Numerical study of oxygen uptake by layers of hemoglobin solution, Respiration Physiology 10, 273-284, 1970. crossref(new window)

5.
N. A. Kudryashov and A. S. Zakharchenko, Painleve analysis and exact solutions of a predator.prey system with diffusion, Mathematical Methods in the Applied Sciences, Published online inWiley Online Library, 2014.

6.
N.A.Kudryashov, One method for finding exact solutions of nonlinear differential equations, Communications in Nonlinear Sciences and Numerical Simulation, 17, 2248-2253, 2012. crossref(new window)

7.
N.A.Kudryashov, Polynomials in logistic function and solitary waves of nonlinear differential equations, Applied Mathematics and Computation, 219, 9245-9253, 2013. crossref(new window)

8.
P.N.Ryabov, D.I.Sinelshchikov and M.B.Kochanov MB, Application of the Kudryashov method for finding exact solutions of the high order nonlinear evolution equations, Applied Mathematics and Computation, 218, 3965-3972, 2011. crossref(new window)

9.
N.A.Kudryashov and A.S.Zakharchenko, Painleve analysis and exact solutions of a predator-prey system with diffusion, Math. Meth. Appl. Sci. DOI:10.1002/mma.3156, 2014. crossref(new window)

10.
G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Comput. Math. Appl., 51, 1367-1376, 2006. crossref(new window)

11.
J. H. Choi, H. Kim and R. Sakthivel, Exact solution of the wick-type stochastic fractional coupled KdV equations, J. Math. Chem., 2482-2493, 2014.

12.
W. Malfliet, Hereman W, The tanh method: I. Exact solutions of nonlinear evolution and wave equations, Physica Scripta, 54, 563-568, 1996. crossref(new window)

13.
E.J. Parkes and B.R. Duffy, An automated tanh-function method for finding solitary wave solutions to nonlinear evolution equations, Computer Physics Communications, 98, 288-300, 1996. crossref(new window)

14.
A. Biswas, Solitary wave solution for the generalized Kawahara equation, AppliedMathematics Letters, 22, 208-210, 2009.

15.
N.A. Kudryashov, Exact solutions of the generalized Kuramoto-Sivashinsky equation, Physics Letters A, 147, 287-291, 1990. crossref(new window)

16.
N.A. Kudryashov, Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos, Solitons & Fractals, 24, 1217-1231, 2005. crossref(new window)

17.
N.K. Vitanov, Application of simplest equations of Bernoulli and Riccati kind for obtaining exact traveling-wave solutions for a class of PDEs with polynomial nonlinearity, Communications in Nonlinear Science and Numerical Simulation, 15, 2050-2060, 2010. crossref(new window)

18.
M.L. Wang, X Li and J. Zhang, The G'/G-expansion method and evolution equation in mathematical physics. Physics Letters A 2008; 372:417.421. crossref(new window)

19.
N.A. Kudryashov, A note on the G'/G-expansion method. AppliedMathematics and Computation, 217, 1755-1758, 2010.

20.
P.N. Ryabov, D.I. Sinelshchikov and M.B. Kochanov, Application of the Kudryashovmethod for finding exact solutions of the high order nonlinear evolution equations, AppliedMathematics and Computation 218, 3965-3972, 2011.

21.
M.M. Kabir, A. Khajeh, A.E. Abdi and A. Koma, Yousefi Modified Kudryashov method for finding exact solitary wave solutions of higher-order nonlinear equations, Mathematical methods in Applied Sciences, 34, 213-219, 2011. crossref(new window)

22.
H. Kim, JH. Bae and R. Sakthivel, Exact travelling wave solutions of two important nonlinear partial differential equations, Z. Naturforsch, 69a, 155-162, 2014.